# SDR ALGA2012092103

- Difficulty date: September 21, 2012
- Submitted: September 21, 2012
- Operation: Air carrier
- Aircraft: N431AL
- Make and model: Bell 407
- Aircraft serial: 53923
- Aircraft time: 4,116 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 407015001137
- Part serial: A4464
- Condition: Cracked
- Location: Main Rotor
- Part time: 4,116 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/E ABRASION STRIP CRACKED.  FOUND L/E ABRASION STRIP CRACKED IN SEVERAL PLACES AT APPROX 144-158.
